# SDR SWAA2012121310591

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,449 hours, 20,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP WELL BEHIND NR 2 ENGINE, WIGGLE PLATE IS CRACKED.  REMOVED AND REPLACED RIGHT WING T/E FLAP WELL BEHIND NR 2 ENGINE, WIGGLE PLATE PER SRM 51-40-02 AND MM.
